# SDR AALA20001172

- Difficulty date: July 16, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHTING BETWEEN FIRST CLASS AND COACH I OPERATIVE. REPLACED LIGHT STRIP. SYSTEM GROUND CHECK NORMAL OPERATION.
